# SDR DALA1027035507

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 80,742 hours, 32,905 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MAINTENANCE FOUND EMERGENCY FLOOR TRACK LIGHTING OUT FROM 15DEF-23DEF.  RE-SEATED CONNECTOR ON POWER SUPPLY M9002 AND RELAMPED FLOOR EXIT IDENTIFIER AT 2L.  OPS CHECKED NORMAL.  (2010-00804)
